# SDR SWAA2021082510138

- Difficulty date: March 12, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 72,670 hours, 43,374 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WTB PANEL 193B HAS MISSING MATERIAL AND WEAR ON UPPER SURFACE PERIMETER FROM CONTACT WITH STRUCTURE. L/H O/B FWD CORNER DELAMINATED APPROX. .2' DEEP AND .7' LONG. / REMOVED AND REPLACED LOWER WTB PANEL 193B PER AMM 53-51-21.
